# SDR CA030414001

- Difficulty date: April 2, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Make and model: Lear 45LEAR
- Aircraft time: 705 hours
- Engine: Garrtt TFE7312
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 6621000000073
- Condition: Failed
- Location: Compressor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING INSPECTION LT BLEED VALVE FAILED OPS CHECK, REPLACED VALVE, OPS CHECKED SERVICEABLE.
